# SDR DALA2016011300243

- Difficulty date: January 9, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDED MATERIAL AND PUNCTURE ON RT INBD FLAP INBD VANE.  DAMAGE ON RT INBD FLAP INBD VANE EXCEED FOR REPAIR LIMITS IAW SRM 57-03D, PARR II THEREFORE WAS REPLACED WITH REPAIRED RT INBD FLAP INBD VANE.
